# SDR HALA0600667

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,187 hours, 3,376 cycles
- Engine: Pwa PW4060
- Engine time: 17,187 hours, 3,376 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Eec
- Part number: 7300582
- Part serial: 002826
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 16,658 hours, 3,271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT ENG EEC MODE AMBER EICAS MSG CAME ON NEAR TOP OF CLIMB.  SUCCESSFUL RESET FOLLOWING QRH PROCEDURE.  T/S PER FIM 73-21-00, FOUND P5 LINE FAULT CHA/B ON PIMU.  INSPECTED PHEUMATIC LINES P5 AND P2, NO DISCREPANCIES FOUND.  CLEARED PIMU, ERASED BITE.  REMOVED AND REPLACED NR 2 EEC DUE TO INTERMITTANT HISTORY PER AMM 73-21-04.  PIMU BITE CKS GOOD, EEC CKS GOOD, NO MESSAGES.
